Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/13613
Title: Generalized Langevin equation description of stochastic oscillations of general relativistic disks
Authors: Leung, CS
Mocanu, G
Harko, T
Keywords: Accretion—accretion disks—black hole physics
Gravitation
Instabilities
Issue Date: 2014
Publisher: Springer India
Source: Journal of astrophysics and astronomy, 2014, v. 22, no. 1, p. 879-886 How to cite?
Journal: Journal of Astrophysics and Astronomy 
Abstract: We consider a description of the stochastic oscillations of the general relativistic accretion disks around compact astrophysical objects based on the generalized Langevin equation, which accounts for the general retarded effects of the frictional force, and on the fluctuation–dissipation theorems. The vertical displacements, velocities and luminosities of the stochastically perturbed disks are explicitly obtained for both the Schwarzschild and Kerr cases. The power spectral distribution of the luminosity is also obtained, and it is shown that it has non-standard values. The theoretical predictions of the model are compared with the observational data for the luminosity time variation of the BL Lac S5 0716+714 object.
URI: http://hdl.handle.net/10397/13613
ISSN: 0969-0239
DOI: 10.1007/s12036-014-9250-8
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Last Week
0
Last month
0
Citations as of Sep 9, 2017

Page view(s)

35
Last Week
1
Last month
Checked on Sep 18, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.